# SDR TWAA9810707

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47688
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING ROUTINE MAINTENANCE, FOUND .50 INCH CRACK AT FASTENER AT STA 794, LONGERON 2R.  SPLICED IN NEW SECTION OF LONGERON 20 INCHES LONG PER SRM 53-02, FIG 18.  CHECK-C 12-23-97 STL.  ACFT TT:  49,615 HOURS.  ACFT TC:  45,404.  (X)
